Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 20 found articles
 
 
  Biconservative Hypersurfaces in Euclidean 5-Space
 
 
Title: Biconservative Hypersurfaces in Euclidean 5-Space
Author: Gupta, Ram Shankar
Appeared in: Bulletin of the Iranian Mathematical Society
Paging: Volume 45 (2018) nr. 4 pages 1117-1133
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands